Volume 53, Number 3
Previous Issue Next Issue

Richard Pasquetti

10.4208/jms.v53n3.20.01

J. Math. Study, 53 (2020), pp. 237-246.

Preview Purchase PDF 579 11652 Abstract

Aicha Driouch & Hassan Al Moatassime

10.4208/jms.v53n3.20.02

J. Math. Study, 53 (2020), pp. 247-264.

Preview Purchase PDF 634 12109 Abstract

Junli Zhang, Pengcheng Niu & Xiuxiu Wang

10.4208/jms.v53n3.20.03

J. Math. Study, 53 (2020), pp. 265-296.

Preview Purchase PDF 552 12928 Abstract

Jinling Cai, Baohua Dong & Canqin Tang

10.4208/jms.v53n3.20.04

J. Math. Study, 53 (2020), pp. 297-315.

Preview Purchase PDF 574 12284 Abstract

Weiliang Xiao & Xuhuan Zhou

10.4208/jms.v53n3.20.05

J. Math. Study, 53 (2020), pp. 316-328.

Preview Purchase PDF 603 11432 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v53n3.20.06

J. Math. Study, 53 (2020), pp. 329-352.

Preview Purchase PDF 524 11893 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard